| Texto completo | |
| Autor(es): |
Silva, Ricardo P.
Número total de Autores: 1
|
| Tipo de documento: | Artigo Científico |
| Fonte: | INTERNATIONAL JOURNAL OF DIFFERENTIAL EQUATIONS; v. 2013, p. 4-pg., 2013-01-01. |
| Resumo | |
We give the characterization of the limiting behavior of solutions of elliptic equations driven by the p-Laplacian operator with Neumann boundary conditions posed in a family of thin domains. (AU) | |
| Processo FAPESP: | 12/06753-8 - Continuidade de atratores globais: corretores e taxas de convergência |
| Beneficiário: | Ricardo Parreira da Silva |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |